# SDR MK1Y20210221039

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTIONS AT IAI, 2 EXISTING DENTS WERE FOUND ON UNDERSIDE OF THE RT WING OUTBOARD TRAILING FLAP.  THE DENTS WERE MEASURED AS HAVING WIDTHS OF 1.8" AND 1.7" AS DEPTHS OF 0.027" AND 0.029" RESPECTIVELY.  THE DAMAGES WERE FOUND ABOVE LIMITS PER B767-300SRM 57-53-01, ALLOWABLE DAMAGE 1, FIGURE 101.  THESE DIMENSIONS ARE WITHIN ALLOWABLE DAMAGE LIMITS AS PER SRM B767-300 SRM 57-53-01 ALLOWABLE DAMAGE 1, DETAIL IV. HOWEVER, DUE TO THE DISTANCE BETWEEN THE 2 DENTS BEING 0.85", WHICH IS LESS THAN THE MINIMUM OF 3" REQUIRED, THIS DAMAGE DOES NOT MEET ALLOWABLE DAMAGE LIMIT AS PER SRM B767-300 SRM 57-53-01 ALLOWABLE DAMAGE 1, DETAIL IV.  THE LOWER PANEL OUTER SKIN IS MADE FROM 0.100, 2024-T3 CLAD ALUMINUM CHEM-MILLED TO 0.013 MIN PER 767-300 SRM 57-53-01.  THE DENTS ARE COMMON TO 0.090" THICKNESS.  THE STRUCTURE IS CLASSIFIED A SECONDARY STRUCTURE PER B767-300 SRM 51-00-04.
